-
Paracold Tablet (Rs.50.63)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Cetvin Plus Tablet (Rs.65.63)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Cetzoc P Tablet (Rs.42.19)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Chestmate Cold 5mg/325mg/10mg Tablet (Rs.51.56)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Delong DC Tablet (Rs.26.25)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Reecet 5mg/325mg/10mg Tablet (Rs.51.56)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Nimovolk Cold 5mg/325mg/10mg Tablet (Rs.421.88)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Lematus Tablet (Rs.52.5)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Ncold 5mg/325mg/10mg Tablet (Rs.30)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
-
Norcold 5mg/325mg/10mg Tablet (Rs.39)
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
All Details About Okacet Cold Tablet
Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Okacet Cold Tablet
Description:
Okacet Frigid Tablet is a combination medicine used to treat symptoms of the common cold, such as a runny nose, blocked nose, sneezing, watery eyes, and nasal congestion. It also helps relieve related symptoms like headache, body aches, and fever.Okacet Frigid Tablet should be taken with or without food, in the dose and duration as advised by your doctor. The dose will depend on your condition and how you respond to the medicine. Continue taking it for the full duration prescribed for the best result. Inform your doctor about all other medicines you are taking, as some may interact with this medicine.
The most common side effects include nausea, vomiting, headache, fatigue, dry mouth, and allergic reactions. Most of these are temporary and usually resolve with time. Contact your doctor immediately if you are concerned about any of these side effects. This medicine may also cause sleepiness, so do not drive or perform activities that require mental alertness until you know how the medicine affects you. Avoid drinking alcohol while taking this medicine, as it may increase sleepiness.
Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Earlier taking this medicine, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Directions For Use:
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Okacet Frigid Tablet may be taken with or without food.Side Effects:
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about themOrdinary side effects of Okacet Frigid
- Sleepiness
- Vomiting
- Chubbyigue
- Dryness in mouth
- Headache
- Constipation
Warning & Precautions:
Not recommended in patients with severe kidney disease. May cause excessive sleepiness in patients with end stage kidney disease.
FAQs:
What is Okacet Frigid Tablet used for?
How does Okacet Frigid Tablet help in cough and cold symptoms?
Can I take Okacet Frigid Tablet two times a day?
What are the common side effects of Okacet Frigid Tablet?
Can I take Okacet Frigid Tablet after food?
Can I drink alcohol while using Okacet Frigid Tablet?
Can I take Okacet Frigid Tablet with other cold medicines?
How long does Okacet Frigid Tablet take to work?
What should I do if I miss a dose of Okacet Frigid Tablet?
Can Okacet Frigid Tablet be given to children?
Written by:
Dr. Lokanish
M.B.B.S.
Reviewed by:
Dr. Sureshbabu Yadav
M.B.B.S., DIP.DIAB, F.R.S.H
Disclaimer:
Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.